# SDR 95ZZZX1954

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Eva Tubing
- Part number: 131823E4M2480
- Condition: Cracked
- Location: Lt Engine
- Part time: 12,592 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPW - AFTER TAKEOFF, CREW ELECTED AN AIR TURN-BACK WHEN THE LEFT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE REPAIRED AND LEAK CHECKED THE EVA TUBING.
